| Model Number |
E SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device intermittently powered on without display.When it did power up, the display showed vertical lines and was not legible.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction of "device would not power up" was observed and attributed to a faulty filter inductor on the system board.The reported malfunction of "vertical lines on display" was observed during initial testing, however, after the device was disassembled to isolate root cause the reported problem could no longer be duplicated.The control board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.